Multivariate density estimation using dimension reducing information and tail flattening transformations for truncated or censored data
Tine Buch-Kromann () and
Jens Nielsen ()
Annals of the Institute of Statistical Mathematics, 2012, vol. 64, issue 1, pages 167-192
Keywords: Censoring; Champernowne; Counting process theory; Multiplicative correction; Nonparametric estimation; Truncation (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:aistmt:v:64:y:2012:i:1:p:167-192
Ordering information: This journal article can be ordered from
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is edited by G. Kitagawa
More articles in Annals of the Institute of Statistical Mathematics from Springer
Series data maintained by Guenther Eichhorn ().